# SDR X6PA000042004

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N130BW
- Make and model: Piper PA-32-300
- Aircraft serial: 3240963
- Engine: Lyc IO540K1A5
- Engine time: 908 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO540K1A5
- Part serial: L1076048A
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

SHORTLY AFTER TAKE OFF FROM RDU MARCH 31,2004, AT 1:45PM N130BW LOST OIL PRESSURE. THE PILOT TURNED BACK TOWARD THE FIELD; HOWEVER, BEING SHORT OF THE RUNWAY HE EMERGENCY LANDED ON A ROAD NEXT TO RDU. NO DAMAGE TO THE AIRCRAFT OR PILOT. UPON INSPECTION THE ENGINE STILL CONTAINED 9 QUARTS OF OIL, AND THE CASE WAS PENITRATED JUST ABOVE THE NR 6 CYLINDER. NO CAUSE FOR LOSS OF OIL PRESSURE HAS BEEN DETERMINED AT THIS TIME.
